MathSciNet Relay Station
MathSciNet bibliographic data
MR1257062 (95i:47080) 47D15 (46B28 47A58 47B07 47D25)
Werner, Dirk $M$-ideals and the "basic inequality''. J. Approx. Theory 76 (1994), no. 1, 21–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement